Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Is brownish vaginal discharge a sign of pregnancy? Took Nordette after unprotected sex

Hi! My boyfriend and I had sex days (oct.9 or 10) after my last period (October 8). I took Nordette as ECP up until Oct. 28. I am expecting my period on the 31st but I didnt have it. I tested thrice for pregnancy and it gave negative results. I am having a light brown discharge today (Nov.3). Is this a sign of pregnancy?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response

Continuous use of an emergency contraceptive pill can cause an irregular cycle.These pills should be taken only once in one month.Birth control pills should be taken for the regular contraception.
Get an ultrasound done to see the cause of bleeding.
Best wishes
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor